MathSciNet Relay Station
MathSciNet bibliographic data
MR1372035 (97i:58036) 58E20 (53C42)
Kotani, Motoko Harmonic $2$-spheres with $r$ pairs of extra eigenfunctions. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2083–2092.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement